# SDR UIEA2017092701883

- Difficulty date: September 27, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,856 hours, 17,530 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV MESSAGE DURING CLIMB OUT.  PERFORMED AN AIR SUPPLY BITE CHECK IAW AMM 36-23-00. NO FLIGHT FAULTS FOUND. ALL INDICATION BLEED PRESSURE NORMAL IN FLIGHT.
